# SDR ASAA12911317

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 31,788 hours, 12,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 732d
- Component: Rail
- Component part number: 146A750348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT AT RBL 8 AND BS 732D HAS CORROSION.  FABRICATED NEW REPAIR ANGLE IAW SRM 53-00-53 REPAIR 3.  ALODINED PRIMERED AND PAINTED ANGLE IAW SRM 51-20-01 AND AMM 51-21-99.  INSTALLED NEW REPAIR ANGLE AS REQUIRED IAW SRM 53-00-53 REPAIR 3 AND SRM 51-40-02.
